# SDR ALGA030211276AL

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N276AL
- Make and model: Bell 206L-4
- Aircraft serial: 52312
- Aircraft time: 8,518 hours, 37,860 cycles
- Engine: Allsn 250C30P
- Engine time: 6,873 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23076451
- Condition: Cracked
- Location: Eng Compressor
- Component: Compressor, Allsn
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK, MX FOUND ENGINE COMPRESSOR SCROLL CRACKED.  R & R ENGINE ASSY.
